MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® LIPL LIPASE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® LIPL LIPASE FLEX® REAGENT CARTRIDGE
Model Number 10460277
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the falsely depressed lipase result.The patient sample was lipemic and had been flagged by the instrument as lipemic.No other patient samples were reported to be similarly affected.The cause of the difference in results between the dimension xpand plus with hm and the alternate non-siemens instrument is attributed to the sample lipemia.There is no indication of a lipase assay non-conformance based on the quality control (qc) performance.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant, falsely depressed lipase (lipl) result was obtained on a patient sample on a dimension xpand plus with hm system.The result was not reported to the physician.A new sample was drawn the same day and processed on a non-siemens system by an alternate methodology.An elevated result, considered correct, was obtained and reported.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed lipase result.

Brand Name
DIMENSION
Common Device Name
DIMENSION® LIPL LIPASE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key11254444
Report Number2517506-2021-00028
Device Sequence Number3111161
Product Code CHI
UDI-Device Identifier00842768025532
UDI-Public00842768025532
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2021
Device Model Number10460277
Device Catalogue NumberDF56 SMN 10460277
Device Lot NumberGC1088
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1